A class of fractional integral operators involving a certain general multiindex Mittag-Leffler function
This paper is essentially motivated by the demonstrated potential for applications of the presented results in numerous widespread research areas, such as the mathematical, physical, engineering, and statistical sciences. The main object here is to introduce and investigate a class of fractional integral operators involving a certain general family of multiindex Mittag-Leffler functions in their kernel. Among other results obtained in the paper, we establish several interesting expressions for the composition of well-known fractional integral and fractional derivative operators, such as (e.g.) the Riemann–Liouville fractional integral and fractional derivative operators, the Hilfer fractional derivative operator, and the above-mentioned fractional integral operator involving the general family of multiindex Mittag-Leffler functions in its kernel. Our main result is a generalization of the results obtained in earlier investigations on this subject. We also present some potentially useful integral representations for the product of two members of the general family of multiindex Mittag-Leffler functions in terms of the well-known Fox–Wright hypergeometric function $\;_p\Psi_q$ with $p$ numerator and $q$ denominator parameters.
A. Fernandez, D. Baleanu, H. M. Srivastava, Series representations for fractional-calculus operators involving generalised Mittag-Leffler functions, Commun. Nonlinear Sci. Numer. Simul., 67, 517–527 (2019); see also Corrigendum, Commun. Nonlinear Sci. Numer. Simul., 82, Article ID 104963 (2020).
C. Fox, The asymptotic expansion of generalized hypergeometric functions, Proc. London Math. Soc. (2), 27, 389–400 (1928).
R. Gorenflo, F. Mainardi, H. M. Srivastava, Special functions in fractional relaxation-oscillation and fractional diffusion-wave phenomena, Proceedings of the Eighth International Colloquium on Differential Equations (Plovdiv, Bulgaria; August 18–23, 1997), VSP Publ., Utrecht and Tokyo (1998), p. 195–202.
R. Hilfer (Editor), Applications of fractional calculus in physics, World Sci. Publ. Co., Singapore etc. (2000).
M. A. Khan, S. Ahmed, On some properties of the generalized Mittag-Leffler function, SpringerPlus, 2, Article ID 337 (2013).
A. A. Kilbas, M. Saigo, R. K. Saxena, Generalized Mittag-Leffler function and generalized fractional calculus operators, Integral Transforms and Spec. Funct., 15, 31–49 (2004).
A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Math. Stud., vol. 204, Elsevier (North–Holland) Sci. Publ., Amsterdam etc. (2006).
A. M. Mathai, H. J. Haubold, Mittag-Leffler functions to pathway model to Tsallis statistics, Integral Transforms and Spec. Funct., 21, 867–875 (2010).
K. S. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations, A. Wiley-Intersci. Publ., John Wiley and Sons, New York etc. (1993).
G. M. Mittag-Leffler, Sur la nouvelle fonction $E_α(x)$, C. R. Acad. Sci. Paris, 137, 554–558 (1903).
G. M. Mittag-Leffler, Sur la représentation analytique d'une branche uniforme d'une fonction monogène: cinquième note, Acta Math., 29, 101–181 (1905).
R. N. Pillai, On Mittag-Leffler functions and related distributions, Ann. Inst. Statist. Math., 42, 157–161 (1990).
T. R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler function in the kernel, Yokohama Math. J., 19, 7–15 (1971).
E. D. Rainville, Special functions, Macmillan Co., New York (1960); Reprinted by Chelsea Publ. Co., Bronx, New York (1971).
S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional integrals and derivatives: theory and applications, Gordon and Breach Sci. Publ., Reading, Tokyo etc. (1993).
R. K. Saxena, K. Nishimoto, $N$-fractional calculus of generalized Mittag-Leffler functions, J. Fract. Calc., 37, 43–52 (2010).
R. K. Saxena, K. Nishimoto, Further results on generalized Mittag-Leffler functions of fractional calculus, J. Fract. Calc., 39, 29–41 (2010).
R. K. Saxena, T. K. Pogány, J. Ram, J. Daiya, Dirichlet averages of generalized multiindex Mittag-Leffler functions, Armen. J. Math., 3, 174–187 (2010).
A. K. Shukla, J. C. Prajapati, On a generalization of Mittag-Leffler function and its properties, J. Math. Anal. and Appl., 336, 797–811 (2007).
H. M. Srivastava, On an extension of the Mittag-Leffler function, Yokohama Math. J., 16, 77–88 (1968).
H. M. Srivastava, A note on the integral representation for the product of two generalized Rice polynomials, Collect. Math., 24, 117–121 (1973).
H. M. Srivastava, Some families of Mittag-Leffler type functions and associated operators of fractional calculus, TWMS J. Pure and Appl. Math., 7, 123–145 (2016).
H. M. Srivastava, M. K. Bansal, P. Harjule, A study of fractional integral operators involving a certain generalized multi-index Mittag-Leffler function, Math. Methods Appl. Sci., 41, 6108–6121 (2018).
H. M. Srivastava, J. Choi, Series associated with the Zeta and related functions, Kluwer Acad. Publ., Dordrecht etc. (2001).
H. M. Srivastava, J. Choi, Zeta and $q$-Zeta functions and associated series and integrals, Elsevier Sci. Publ., Amsterdam etc. (2012).
H. M. Srivastava, A. Fernandez, D. Baleanu, Some new fractional-calculus connections between Mittag-Leffler functions, Mathematics, 7, Article ID 485 (2019).
H. M. Srivastava, P. Harjule, R. Jain, A general fractional differential equation associated with an integral operator with the $H$-function in the kernel, Russian J. Math. Phys., 22, 112–126 (2015).
H. M. Srivastava, C. M. Joshi, Integral representation for the product of a class of generalized hypergeometric polynomials, Acad. Roy. Belg. Bull. Cl. Sci. Ser., 60, 919–926 (1974).
H. M. Srivastava, P. W. Karlsson, Multiple Gaussian hypergeometric series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York etc. (1985).
H. M. Srivastava, H. L. Manocha, A treatise on generating functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York etc. (1984).
H. M. Srivastava, R. Panda, An integral representation for the product of two Jacobi polynomials, J. London Math. Soc. (2), 12, 419–425 (1976).
H. M. Srivastava, R. K. Saxena, Operators of fractional integration and applications, Appl. Math. and Comput., 118, 1–52 (2001).
H. M. Srivastava, Ž. Tomovski, Fractional calculus with an integral operator containing a generalized Mittag-Leffler function in the kernel, Appl. Math. and Comput., 211, 198–210 (2009).
Ž. Tomovski, R. Hilfer, H. M. Srivastava, Fractional and operational calculus with generalized fractional derivative operators and Mittag-Leffler type functions, Integral Transforms and Spec. Funct., 21, 797–814 (2010).
E. T. Whittaker, G. N. Watson, A course of modern analysis: an introduction to the general theory of infinite processes and of analytic functions with an account of the principal transcendental functions, Fourth Ed., Cambridge Univ. Press, Cambridge etc. (1927).
A. Wiman, Über den Fundamentalsatz in der Theorie der Funktionen $E_α(x)$, Acta Math., 29, 191–201 (1905).
A. Wiman, Über die Nullstellen der Funktionen $E_α(x)$, Acta Math., 29, 217–234 (1905).
E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, J. London Math. Soc., 10, 286–293 (1935).
E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc. (2), 46, 389–408 (1940).
This work is licensed under a Creative Commons Attribution 4.0 International License.